# SDR COMA0061066

- Difficulty date: December 17, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 11,772 hours, 11,168 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Board
- Part number: 601R515383
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT CAUTION MESSAGE.  REPLACED BURNED CIRCUIT BOARD.
